# SDR UALA2011091905045

- Difficulty date: September 16, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,128 hours, 14,029 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 365 CORRODED AT RBL 54.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  REMOVED CORRODED SECTION OF FLOORBEAM UPPER CHORD.  FABRICATED & INSTALLED REPAIR SPLICE ANGLES, STRAPS & NEW 'T' CHORD SECTION.
